# SDR 9WGA2020100241101

- Difficulty date: October 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 75,234 hours, 15,069 cycles
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 OIL QTY REDUCED FROM 20 TO 0/ OIL QTY ZERO.
